Facebook Pixel
EmpowHER Guest

vaginal bleeding or period?

By Anonymous November 4, 2012 - 6:42am
Rate This

i have got my period from 14-20 october and on 21 october i had unprotected sex and thus taken ipill. After 6 days i have received bleeding which is lighter than my period and lasted for five days. what is it?Is it a vaginal bleeding or early period due to ipill? when can i expect my next period?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  With any emergency pill, side effects can include changes on your next period.  Such as, an earlier or later, heavier or lighter, shorter or longer period.  You might need to take a pregnancy test, to know if you are concerned of being pregnant.



November 4, 2012 - 3:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!